Distribution of solutions of diophantine equations , where are polynomials. - II
Rendiconti del Seminario Matematico della Università di Padova, Tome 92 (1994), pp. 29-46
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1994__92__29_0,
author = {Schinzel, A. and Zannier, U.},
title = {Distribution of solutions of diophantine equations $f_1(x_1)f_2(x_2) = f_3(x_3)$, where $f_i$ are polynomials. - {II}},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {29--46},
year = {1994},
publisher = {Seminario Matematico of the University of Padua},
volume = {92},
mrnumber = {1320476},
zbl = {0855.11014},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1994__92__29_0/}
}
TY - JOUR AU - Schinzel, A. AU - Zannier, U. TI - Distribution of solutions of diophantine equations $f_1(x_1)f_2(x_2) = f_3(x_3)$, where $f_i$ are polynomials. - II JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1994 SP - 29 EP - 46 VL - 92 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1994__92__29_0/ LA - en ID - RSMUP_1994__92__29_0 ER -
%0 Journal Article %A Schinzel, A. %A Zannier, U. %T Distribution of solutions of diophantine equations $f_1(x_1)f_2(x_2) = f_3(x_3)$, where $f_i$ are polynomials. - II %J Rendiconti del Seminario Matematico della Università di Padova %D 1994 %P 29-46 %V 92 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1994__92__29_0/ %G en %F RSMUP_1994__92__29_0
Schinzel, A.; Zannier, U. Distribution of solutions of diophantine equations $f_1(x_1)f_2(x_2) = f_3(x_3)$, where $f_i$ are polynomials. - II. Rendiconti del Seminario Matematico della Università di Padova, Tome 92 (1994), pp. 29-46. http://geodesic.mathdoc.fr/item/RSMUP_1994__92__29_0/
